# SDR SABA970032

- Difficulty date: September 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153CC
- Make and model: Stbros SD360
- Aircraft serial: SH3753
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Not Latched
- Location: Lav Service
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT - FLT 5011 - LAVATORY DOOR OPENED IN FLIGHT.  LANDED IN FAYETTVILLE.  NO EMERGENCY DECLARED.  CLOSED DOOR, FOUND NO OTHER DAMAGE.  AIRCRAFT RETURNED TO SERVICE FOR FLIGHT TO CLT.  (M)
